# SDR AALA991003

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 251.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN AT RIVET LOCATED BS 251.9 AND STRINGER 22L.  REMOVED RIVET, CONFIRMED CRACK WITH HFEC.  REMOVED 1 INCH DIAMETER AREA OF SKIN TO REMOVE CRACKED AREA, CONFIRMED CRACK REMOVAL WITH HFEC.  INSTALLED DOUBLER PER SRM 53-10-3.  (M)
